U.S. doctors online nowAsk doctors free
OH
A member asked:

my 19mth old was prescribed tamaflu and augmenten. she vomited about an hour after taking them. should i continue both?

3 doctor answers3 doctors weighed in
Dr. Yash Khanna
Family Medicine 57 years experience
Two strong antibioti: Tamiflu is prescribed for influenza, so that must be the diagnosis.On the other hand Augmentin (amoxicillin and clavulanate) is used for bacterial infection, both can cause vomiting.You can give the antibiotics again but if vomiting persists talk to your pediatrician you need to know what the baby is being treated for.
Dr. Craig Keathley
Obstetrics and Gynecology 24 years experience
Call the doctor: Check with your pediatrician, he or she can give you the best guidance.
Dr. Francine Yep
Family Medicine 31 years experience
Talk with your doc: There may be an alternative to Augmentin (amoxicillin and clavulanate) which is gentler on the stomach. Hope your little one is feeling better soon.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jun 24, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.